Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 2:20 PM EDT for Carroll County, Heard County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2010, 2:20 PM EDT (18:20 UTC)
- Expired
- May 21, 2010, 2:58 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
185
WUUS52 KFFC 211820
SVRFFC
GAC045-149-211915-
/O.NEW.KFFC.SV.W.0053.100521T1820Z-100521T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST GEORGIA
HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 315 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED 9 MILES WEST OF FRANKLIN...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTRALHATCHEE AND CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3345 8492 3344 8493 3345 8494 3342 8501
3328 8495 3328 8494 3327 8493 3325 8494
3322 8493 3322 8494 3320 8526 3338 8529
TIME...MOT...LOC 1820Z 263DEG 18KT 3330 8524
$$2 follow-up statements
160
WWUS52 KFFC 211837
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT FRI MAY 21 2010
GAC045-149-211915-
/O.CON.KFFC.SV.W.0053.000000T0000Z-100521T1915Z/
HEARD GA-CARROLL GA-
237 PM EDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTH CENTRAL CARROLL AND HEARD COUNTIES...
AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS THAT ARE CAPABLE
OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
CENTRALHATCHEE TO FRANKLIN TO WARESVILLE...AND MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
WANSLEY...POWERS CROSSROADS AND CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3345 8492 3344 8493 3345 8494 3342 8501
3328 8495 3328 8494 3327 8493 3325 8494
3322 8493 3322 8494 3320 8526 3338 8529
TIME...MOT...LOC 1835Z 263DEG 18KT 3340 8508 3331 8513
3322 8521
$$515
WWUS52 KFFC 211858
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI MAY 21 2010
GAC045-149-211905-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-100521T1915Z/
HEARD GA-CARROLL GA-
258 PM EDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CARROLL AND
HEARD COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. THE LINE OF WEAKENING STORMS STRETCHED ALONG A LINE
FROM NEAR DOUGLASVILLE TO NEAR WHITESBURG. WIND GUSTS TO 35
MPH...PEA SIZE HAIL... HEAVY RAIN...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.
LAT...LON 3345 8492 3344 8493 3345 8494 3342 8501
3328 8495 3328 8494 3327 8493 3325 8494
3322 8493 3322 8494 3320 8526 3338 8529
TIME...MOT...LOC 1855Z 263DEG 18KT 3341 8496 3332 8501
3323 8509
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:00 AM EDT, 9 hours 20 minutes earlier.
Area forecast discussion, May 21, 5:00 AM EDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT FRI MAY 21 2010 .SHORT TERM /TODAY THROUGH SUNDAY/... UPPER TROUGH WILL MAKE ITS WAY NORTHEASTWARD THROUGH THE OHIO VALLEY TODAY AND TONIGHT. SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE WILL MOVE ACROSS GEORGIA THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WITH FIRST WAVE CURRENTLY MOVING THROUGH THE STATE. THE TREND HAS BEEN FOR WEAKENING AS THE STORMS MOVE EAST INTO THE MORE STABLE AIR. HOWEVER...MORE CONVECTION SHOULD DEVELOP TODAY AS CAPES INCREASE AND WEST TO SOUTHWEST FLOW ALOFT INCREASES AROUND THE UPPER TROUGH. MOST OF THE DYNAMICS SHOULD BE MOVING EAST INTO THE CAROLINAS BY SATURDAY MORNING...BUT HAVE LEFT SLIGHT CHANCE ACROSS THE EXTREME EASTERN BORDER FOR SATURDAY. DRY FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. HAVE GENERALLY FOLLOWED A MAV/MET COMPROMISE. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .AVIATION...UPDATE... SHOWERS/T-STORMS MOVING ACROSS N AND PARTS OF CENTRAL GA THE MAIN PROBLEM. CHANCES FOR IFR CONDITIONS ASSOCIATED WITH ANY HEAVY PRECIP ALONG WITH VARIABLE WINDS 10-15G20-25 KTS UNTIL THE MAIN CONVECTION PASSES. OTHERWISE MAINLY VFR CONDITIONS WITH SOME MVFR CONDITIONS ASSOCIATED WITH SHOWERS AND DIEING CONVECTION. CONVECTION GENERALLY EXPECTED TO POP AGAIN THIS AFTERNOON INTO EVENING. SURFACE WINDS ESE BECOMING SSE 5-10 KTS EXCEPT VARIABLE WINDS ASSOCIATED WITH ANY CONVECTION. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 65 87 63 92 / 70 40 20 10 5 ATLANTA 81 66 86 66 91 / 60 30 10 5 5 BLAIRSVILLE 73 60 83 58 87 / 80 50 20 10 5 CARTERSVILLE 79 62 87 58 91 / 70 20 5 10 5 COLUMBUS 88 67 91 69 95 / 40 20 10 5 5 GAINESVILLE 78 65 85 65 89 / 70 50 10 10 5 MACON 88 66 90 65 94 / 50 30 10 10 5 ROME 81 64 89 59 95 / 70 20 5 10 5 PEACHTREE CITY 82 62 87 61 91 / 60 20 10 5 5 VIDALIA 88 69 88 70 91 / 40 40 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, May 21, 12:58 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 8:34 AM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 AM EDT FRI MAY 21 2010 GAZ053>058-068-070-071-211300- 834 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE... MONROE...LAMAR...SPALDING...BUTTS...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 900 AM EDT... AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCKIBBEN...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PIKE...MONROE...LAMAR...SPALDING...BUTTS... COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES...INCLUDING AREAS AROUND CHAPPEL MILL...JENKINSBURG...WALKER MILL...EXPERIMENT... HIGHLAND MILLS...TOWALAGA...SUNNY SIDE...ORCHARD HILL...GRIFFIN... LUELLA...LOCUST GROVE...HAMPTON...MCKIBBEN...HIGH FALLS STATE PARK AND BLOUNT. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:02 AM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 AM EDT FRI MAY 21 2010 GAZ058-059-211330- 902 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS AND JASPER COUNTIES UNTIL 930 AM EDT... AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING EAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BUTTS AND JASPER COUNTIES...INCLUDING AREAS AROUND TURTLE COVE...STARK...WORTHVILLE...INDIAN SPRINGS STATE PARK...FLOVILLA...JACKSON...MCELHENEYS CROSSROADS...CALVIN... ADGATEVILLE...MONTICELLO...HILLSBORO...SHADY DALE AND PIEDMONT. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 9:27 AM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 AM EDT FRI MAY 21 2010 GAZ058>060-211400- 927 AM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS... PUTNAM AND JASPER COUNTIES UNTIL 1000 AM EDT... AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT...MOVING EAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BUTTS...PUTNAM AND JASPER COUNTIES... INCLUDING AREAS AROUND PIEDMONT...CALVIN...MCELHENEYS CROSSROADS... EUDORA...ADGATEVILLE...SHADY DALE...MONTICELLO...CENTRAL GEORGIA EXPERIMENT STATION...STANFORDVILLE...WILLARD...RESSEAUS CROSSROADS... ROCK EAGLE 4-H CENTER...EATONTON...WARFIELD AND FLAT ROCK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, May 21, 1:24 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 PM EDT FRI MAY 21 2010 GAZ097-109>111-211815- 124 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN TELFAIR...WHEELER...DODGE AND LAURENS COUNTIES UNTIL 215 PM EDT... AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...AND MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND HEAVY RAIN AS IT MOVES ACROSS PARTS OF EAST CENTRAL DODGE...SOUTH LAURENS...NORTH TELFAIR AND CENTRAL WHEELER COUNTIES. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 21, 2:15 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT FRI MAY 21 2010 GAZ031-041>043-052-211845- 215 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HEARD...DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES UNTIL 245 PM EDT... AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DRAKETOWN TO WARESVILLE...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HEARD... DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EPHESUS... BLACKJACK MOUNTAIN...TYUS...BOWDON JUNCTION...JOHN TANNER STATE PARK...BREMEN...DRAKETOWN...FROLONA...ROOSTERVILLE...ABILENE... ROOPVILLE...CARROLLTON...TEMPLE...UNION AND WARESVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 49 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 21 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 40 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 66 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 46 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.